MathSciNet Relay Station
MathSciNet bibliographic data
MR2411641 (2009d:11064) 11E08 (13B02)
Panin, I.; Rehmann, U. A variant of a theorem by Springer. Algebra i Analiz 19 (2007), no. 6, 117--125; translation in St. Petersburg Math. J. 19 (2008), no. 6, 953–959
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement